Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

AVRO PARACETAMOL SYRUP

What is Avro Paracetamol Syrup used for?

is an antipyretic and analgesic medication used to provide fast relief of pains, feverish conditions, teething pains, cold symptoms and headaches in children. Avro Paracetamol Syrup is available on Drugstore Nigeria, an online pharmacy store in Lagos.

Avro Paracetamol Syrup Composition

Each 5ml contains 125mg Paracetamol

How does Avro Paracetamol Syrup work?

Avro paracetamol works as an analgesic by reducing the activity of certain chemicals in the body which brings about a pain-relieving effect. It also works as an Antipyretic used to reduce fever by increasing the loss of heat from the body.

Avro paracetamol Syrup Dosage

Infants 3 months to 6 months: Take 2.5ml of Avro paracetamol Syrup given up to four times per day

Infants 6 months to 24 months: Take 5ml of Avro paracetamol Syrup given up to four times a day

Children 2 years to 4 years: Take 7.5ml of infant Avro Paracetamol Syrup given up to four times a day

Children 4 years to 6 years: Take 10ml of Avro paracetamol Syrup given up to four times in a day.

How to use Avro Paracetamol Syrup

•          Follow the instructions written on the medicine leaflet.

•          Take Avro paracetamol syrup by mouth.

•          Shake the medicine well before use

•          Do not use a household spoon to measure the drug, use the spoon or measuring cup that comes with the medicine for accurate measurement.

•          Do not use another medicine containing paracetamol together with this medication.

How long does it take for Avro paracetamol Syrup to work?

The effect of Avro paracetamol Syrup is seen after 30mins of administering the dose.

What are the Side Effects of Avro Paracetamol Syrup in Children?

Common side effects of Avro paracetamol Syrup in Children include:

•          Diarrhea or watery stool

•          Increased sweating.

•          Nausea

•          Vomiting.

•          Stomach cramps

•          Please or swelling in the upper stomach area.

What temperature indicates fever in Children?

When a child’s temperature is at or above one of these levels:

•          Measured orally (in the mouth): 100°F (37.8°C)

•          Measured rectally (in the bottom): 100.4°F (38°C)

•          Measured in an axillary position (under the arm): 99°F (37.2°C)

Avro paracetamol Syrup price

Avro paracetamol Syrup price is listed in Drugstore.ng, Nigeria’s largest online pharmacy store.

Tagged:

You Might Also Like